# SDR 99ZZZX1658

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73163
- Make and model: Cvac 440
- Aircraft serial: 366
- System (JASC): 7603 · Power Lever
- Part: Condition Lever
- Condition: Binding
- Location: Right
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NTD - ON APPROACH, RIGHT THROTTLE WOULD NOT RETARD PAST 1,500 HP IN-FLIGHT.  BINDING IN THROTTLE LINKAGE.  IN-FLIGHT SHUT DOWN.
